EconPapers    
Economics at your fingertips  
 

(λ, μ)‐Fuzzy Version of Ideals, Interior Ideals, Quasi‐Ideals, and Bi‐Ideals

Yuming Feng and P. Corsini

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduced (λ, μ)‐fuzzy ideals, (λ, μ)‐fuzzy interior ideals, (λ, μ)‐fuzzy quasi‐ideals, and (λ, μ)‐fuzzy bi‐ideals of an ordered semigroup and studied them. When λ = 0 and μ = 1, we meet the ordinary fuzzy ones. This paper can be seen as a generalization of Kehayopulu and Tsingelis (2006), Kehayopulu and Tsingelis (2007), and Yao (2009).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/425890

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:425890

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:425890